Advances in Pure Mathematics

Vol.4 No.1(2014), Paper ID 41725, 6 pages



Value Distribution of the kth Derivatives of Meromorphic Functions


Pai Yang, Xiaojun Liu


College of Applied Mathematics, Chengdu University of Information Technology, Chengdu, China
Department of Mathematics, University of Shanghai for Science and Technology, Shanghai, China


Copyright © 2014 Pai Yang, Xiaojun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

P. Yang and X. Liu, "Value Distribution of the kth Derivatives of Meromorphic Functions," Advances in Pure Mathematics, Vol. 4 No. 1, 2014, pp. 11-16. doi: 10.4236/apm.2014.41002.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.